# SDR QXEA9700139

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Component: Aerosys, P2070001201S
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT ON FLIGHT ATTENDANT FLASHLIGHT IS NOT FLASHING.  REPLACED BATTERY PACK FOR FLASHLIGHT, OPERATIONAL CHECKS GOOD.
